Withdrawal from any benzodiazepine such as diazepam can be very uncomfortable, in fact done abruptly can be dangerous. You need to slowly reduce your dosage over many weeks. It is possible that you could have a resurgence of symptoms while getting off it. If you could share how much and how often you are taking, would be happy to help with a taper plan,
To read more about benzodiazepine withdrawal try the following:
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 1 answer
Posted 29 Aug 2014 • 1 answer
Posted 30 Dec 2015 • 1 answer
Posted 8 Oct 2016 • 0 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 20 days ago • 1 answer